# SDR ASOA2014060610654

- Difficulty date: May 22, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SERVICE DOOR SEAL FITTING AT FS 329.00 IS CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00-01, FIG 101, SHEET 1 (TR 53-27).  LOCATED & DRILLED NEW SERVICE DOOR SEAL FITTING IAW SRM 51-40-11 & DWC 601R38533.  INSTALLED NEW SERVICE DOOR SEAL FITTING IAW SRM 51-41-02 & DWG 601R38533.
